# SDR CA050422004

- Difficulty date: April 20, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Lear 35A
- Aircraft time: 11,330 hours
- Engine: Garrtt TFE7312
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2411001
- Condition: Cracked
- Location: Fuselage
- Part time: 11,998 hours, 11,250 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE LOWER FORWARD SKIN SRM REF 53-28-00, FIG 4, ITEM 2, WAS FOUND WITH A 3 INCH LONG CRACK UNDER A FACTORY INSTALLED ADF ANTENNA THAT WAS REMOVED DURING AN AVIONICS UPGRADE.  THERE IS NO SCHEDULED REQUIREMENT TO INSPECT UNDER THE ANTENNA, ALTHOUGH LEARJET IS APPARENTLY PLANNING TO AMEND THE INSPECTION SCHEDULE TO REQUIRE STRUCTURAL INSPECTION UNDER SUCH ANTENNA. THE DAMAGE WAS REMOVED AND REPAIRED WITH AN EXTERNAL DOUBLER IAW THE LEARJET STRUCTURAL REPAIR MANUAL (SRM) AND SPECIFIC GUIDANCE INSTRUCTIONS FROM LEARJET ENGINEERING. THE ANTENNA HAD AT SOME TIME PREVIOUSLY BEEN INCORRECTLY SHIMMED TO THE FUSELAGE PROFILE. A SECOND ADF ANTENNA FURTHER AFT ON THE BELLY WAS REMOVED AND THE SKIN INSPECTED WITH NO D
